# SDR REXA2014091800971

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 22,258 hours, 19,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN PX DOOR DIFFICULT TO OPEN SEEMS TO CATCH ON LT SIDE.  CLEANED HINGE DOOR SEAL & SURROUND & REMOVED DEBRIS.  PERFORMED ADJUSTMENT TEST IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
